# SDR QXEA2013020100250

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 27 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27S HAS CORROSION STA X-39 TO X-18.25.  REMOVED STRINGER AND Z-CHANNEL IAW SRM 51-42-05-02-01, 100 PERCENT MATERIAL LOSS ON Z-CHANNEL FOUND TO BE OUT OF LIMITS IAW SRM 51-21-00-00-02.  NO FURTHER CORROSION FOUND ON STRINGER, LIMITED TO Z-CHANNEL ONLY. ALODINED, PRIMED WORKED AREA IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  LOCATED AND DRILLED NEW Z IAW 51-40-07-02-01.  INSTALLED Z-CHANNEL AND STRINGER IAW SRM 51-42-05-02-01. APPLIED ALUMINIZED PAINT IAW SRM 51-25-15-02-01.  APPLIED EXTERNAL TOP COAT IAW SRM 51-25-15-02-01.
